# SDR AALA202409176209

- Difficulty date: September 11, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737832
- Aircraft serial: 31229
- Aircraft time: 26,077 hours, 11,196 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 44960031
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT 2ND LIGHT ON SEAT INOPERATIVE AT ROW 3AB, FOUND DAMAGED CONNECTOR WHILE PERFORMING EMERGENCY LIGHT TEST JOB CARD 08T20033001. **SUPPLEMENTAL REPORT FOR (AALA202409116209): FOUND HARNESS BROKEN BEHIND EMERGENCY LIGHT QUICK DISCONNECT. REPAIRED PER SWPM 20-10-13.
